# SDR YENA20120609524

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 15,239 hours, 8,965 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ53118
- Part serial: 0491K
- Condition: Failed
- Location: Cockpit
- Part time: 15,247 hours, 8,965 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 245 DFW-BOS, WHILE DESCENDING THROUGH FL 17000 FEET, THE F/O'S WINDSHIELD OUTER LAYER SHATTERED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW E190 AMM 30-42-01.  OPS CHECK GOOD.
